# SDR SCNA20251202456

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 68,861 hours, 35,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O CHK FOUND RIGHT AFT OVERWING DOOR EMERGENGY LIGHT INOP.   RELAMPED RT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04-960-801. NO HELP. RELAMPED RT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04-960-801. OPS CHECK GOOD.
